Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 15, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 10, 2012, 2:37 PM EST. It took effect at Mar 11, 2012, 4:00 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2012, 2:37 PM EST (19:37 UTC)
- In effect from
- Mar 11, 2012, 4:00 AM EDT
- Expired
- Mar 12, 2012, 2:28 PM EDT
- In force
- 34 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
425 WHUS72 KMFL 101937 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 237 PM EST SAT MAR 10 2012 AMZ650-651-670-671-111200- /O.NEW.KMFL.SC.Y.0015.120311T0800Z-120312T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 237 PM EST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EDT MONDAY. * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED EARLY SUNDAY THROUGH EARLY MONDAY. SEAS WILL QUICKLY BUILD AND PEAK AT 6 TO 8 FEET IN THE GULF STREAM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
318 WHUS72 KMFL 110804 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 404 AM EDT SUN MAR 11 2012 AMZ650-651-670-671-112030- /O.CON.KMFL.SC.Y.0015.000000T0000Z-120312T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 404 AM EDT SUN MAR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TODAY THROUGH EARLY MONDAY. SEAS WILL QUICKLY BUILD THROUGH THE FIRST HALF OF THE DAY...PEAK IN THE 6 TO 9 FOOT RANGE LATER TODAY AND INTO TONIGHT...THEN GRADUALLY BEGIN TO SUBSIDE LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
613 WHUS72 KMFL 111420 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1020 AM EDT SUN MAR 11 2012 AMZ650-651-670-671-112230- /O.CON.KMFL.SC.Y.0015.000000T0000Z-120312T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1020 AM EDT SUN MAR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TODAY THROUGH EARLY MONDAY. SEAS WILL QUICKLY BUILD AND PEAK IN THE 6 TO 9 FOOT RANGE THIS AFTERNOON AND INTO TONIGHT...THEN GRADUALLY BEGIN TO SUBSIDE LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
426 WHUS72 KMFL 111832 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 232 PM EDT SUN MAR 11 2012 AMZ650-651-670-671-120800- /O.CON.KMFL.SC.Y.0015.000000T0000Z-120312T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 232 PM EDT SUN MAR 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH LATE TONIGHT. SEAS WILL RANGE FROM 6 TO 8 FEET AND THEN GRADUALLY SUBSIDE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
393 WHUS72 KMFL 120750 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 350 AM EDT MON MAR 12 2012 AMZ630-121900- /O.EXB.KMFL.SC.Y.0015.000000T0000Z-120312T1900Z/ BISCAYNE BAY- 350 AM EDT MON MAR 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH MUCH OF THE DAY. BAY WATERS CHOPPY IN EXPOSED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-121900- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-120312T1900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 350 AM EDT MON MAR 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS AND SEAS: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH THE MORNING THEN GRADUALLY WEAKEN INTO THE 15 TO 20 KNOT RANGE THIS AFTERNOON. SEAS WILL RANGE FROM 5 TO 8 FEET...THEN GRADUALLY BEGIN TO SUBSIDE INTO THE 4 TO 6 FOOT RANGE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
011 WHUS72 KMFL 121828 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 228 PM EDT MON MAR 12 2012 AMZ630-650-651-670-671-121930- /O.CAN.KMFL.SC.Y.0015.000000T0000Z-120312T1900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 228 PM EDT MON MAR 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SEAS HAVE FALLEN BELOW 7 FEET THIS AFTERNOON IN THE ATLANTIC WATERS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 10, 2:21 PM EST, 16 minutes earlier.
Area forecast discussion, Mar 10, 2:21 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EST SAT MAR 10 2012
.DISCUSSION...THE EARLY AFTERNOON SURFACE ANALYSIS DEPICTS HIGH
PRESSURE FROM THE OHIO VALLEY INTO THE SOUTHEAST STATES. A
WEAKENING FRONTAL BOUNDARY IS LOCATED OVER CENTRAL FLORIDA. AS
THIS FEATURE PUSHES SOUTHEAST AND SEA BREEZE CONVERGENCE
DEVELOPS, SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
TO DEVELOP THIS AFTERNOON. THE EAST COAST SEA BREEZE HAS ALREADY
PUSHED QUITE A BIT INLAND. WHILE POPS ARE WARRANTED FOR MUCH OF
THE REGION, THE BEST CHANCE FOR MORE ORGANIZED SHOWERS AND
THUNDERSTORMS WILL BE ACROSS THE NORTHERN THIRD OF THE REGION.
WEAK SHEAR AND MODEST LAPSE RATES WILL CURB THUNDERSTORM
INTENSITY, ALTHOUGH A FEW ISOLATED STRONG WIND GUSTS CANNOT BE
RULED OUT. CONVECTION WILL ALSO BE AIDED BY A MID LEVEL VORT MAX
PUSHING EAST OUT OF THE GULF OF MEXICO.
AS THE BACKDOOR FRONTAL BOUNDARY MOVES ACROSS THE REGION AND
DISSIPATES TONIGHT, SHOWER ACTIVITY WILL GRADUALLY DECREASE IN
COVERAGE. A SHORTWAVE RIDGE WILL THEN MOVE ACROSS THE FLORIDA
PENINSULA SUNDAY AS A STRONG MID LEVEL TROUGH ADVANCES INTO THE
UPPER MIDWEST. MEANWHILE, HIGH PRESSURE OVER THE EASTERN U.S.
WILL PUSH SLOWLY EAST INTO THE WESTERN ATLANTIC BY SUNDAY NIGHT.
AS A RESULT, THE PRESSURE GRADIENT WILL TIGHTEN LOCALLY, WITH
BREEZY CONDITIONS EXPECTED, ESPECIALLY LATE SUNDAY MORNING
THROUGH THE AFTERNOON HOURS. SOME LINGERING MOISTURE WILL ALSO
REMAIN ACROSS THE REGION, ENOUGH TO WARRANT 20-30 POPS. SURFACE
HEATING AND MODEST INSTABILITY COULD AGAIN RESULT IN A FEW
THUNDERSTORMS, ESPECIALLY NORTHERN AND INTERIOR LOCALES.
ON MONDAY, THE SHORTWAVE RIDGE WILL PUSH EAST WITH A ZONAL FLOW
ALOFT. HIGH PRESSURE TO THE NORTH WILL ALSO WEAKEN AS IT DRIFTS
INTO THE WESTERN ATLANTIC. MAINLY DRY AND WARM CONDITIONS ARE
EXPECTED WITH WEAKENING WINDS MONDAY INTO TUESDAY.
ONSHORE FLOW WILL GRADUALLY DEEPEN TUESDAY NIGHT THROUGH THURSDAY
AS SURFACE HIGH PRESSURE LINGERS OFF THE MID ATLANTIC COAST.
FRICTIONAL CONVERGENCE AND A GRADUAL INCREASE IN LOW LEVEL
MOISTURE WILL RESULT IN A FEW SHOWERS OVER THE ATLANTIC WATERS
AND EAST COAST DURING THIS PERIOD. LATEST GUIDANCE STILL
INDICATES THAT A WEAK BACKDOOR FRONT OR ELONGATED TROUGH MAY TRY
TO PASS THROUGH THE REGION WEDNESDAY INTO THURSDAY. UNCERTAINTY
REMAINS RATHER HIGH WITH THIS FEATURE, SO KEPT POPS AT 20 PERCENT
ON WEDNESDAY, WITH NO CHANGES TO THE EXTENDED FORECAST.
TEMPERATURES OVER THE NEXT SEVERAL DAYS WILL GENERALLY BE AT OR
SLIGHTLY ABOVE NORMAL, WITH THE WARMEST DAYTIME HIGHS ACROSS THE
INTERIOR AND WEST.
&&
.AVIATION...18Z ISSUANCE...BACKDOOR COLD FRONT REMAINED ACROSS
CENTRAL FLORIDA THIS AFTERNOON...BUT A BOUNDARY IS MOVING
SOUTHWARD OVER THE NORTHERN PORTION OF THE CWA. THIS BOUNDARY IS
INTERACTING WITH THE SEA BREEZE AND STARTING TO PRODUCE SHOWERS
ACROSS PALM BEACH COUNTY TO THE WEST OF KPBI. THE SEA BREEZE HAS
PUSHED TO THE WEST OF THE EAST COAST TAF SITES. A FEW SHOWERS MAY
BE POSSIBLE AT THE EAST COAST TAF SITES THROUGH THE
AFTERNOON...BUT FOR THE MOST PART THE SHOWERS SHOULD REMAIN
ACROSS THE INTERIOR. THE GULF COAST SEA BREEZE IS EXPECTED TO
MOVE INTO KAPF OVER THE NEXT HOUR OR SO WITH WINDS SHIFTING TO
THE WEST. A LIGHT EASTERLY FLOW IS EXPECTED THIS EVENING...WITH
WINDS BEGINNING TO INCREASE LATE IN THE NIGHT AS HIGH PRESSURE
BUILDS INTO THE WESTERN ATLANTIC AND THE PRESSURE GRADIENT
INCREASES. BY LATE MORNING ON SUNDAY...EAST WINDS ARE EXPECTED TO
INCREASE TO AROUND 15 KNOTS WITH GUSTS TO AROUND 25 KNOTS.
MOISTURE IS ALSO EXPECTED TO INCREASE AND SCATTERED SHOWERS ARE
EXPECTED...SO KEPT VCSH AT THE EAST COAST TAF SITES TO ACCOUNT
FOR THIS.
&&
.MARINE...WINDS WILL GRADUALLY INCREASE TONIGHT AS A DISSIPATING
FRONTAL BOUNDARY APPROACHES. WINDS AND SEAS WILL RESULT IN
ADVISORY LEVEL CONDITIONS SUNDAY THROUGH AT LEAST SUNDAY NIGHT ON
THE ATLANTIC WATERS. LIGHT TO MODERATE EASTERLY WINDS AND SEAS
ARE EXPECTED MONDAY THROUGH WEDNESDAY AS HIGH PRESSURE MOVES BACK
INTO THE REGION.
&&
.FIRE WEATHER...RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
THRESHOLDS SUNDAY AND MONDAY WITH NO SIGNIFICANT FIRE WEATHER
CONCERNS. SOMEWHAT DRIER AIR MAY ARRIVE TUESDAY AFTERNOON OVER
WESTERN PORTIONS OF THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 78 68 77 / 30 30 10 10
FORT LAUDERDALE 71 79 71 78 / 30 30 20 10
MIAMI 71 80 70 79 / 20 30 20 10
NAPLES 66 83 65 82 / 20 20 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 4 AM EDT MONDAY FOR
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AKHazardous weather outlook, Mar 10, 1:26 PM EST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 126 PM EST SAT MAR 10 2012 AMZ610-630-FLZ063-066>075-168-172>174-110930- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 126 PM EST SAT MAR 10 2012 ...ISOLATED STRONG STORM POSSIBLE ACROSS INTERIOR AND PALM BEACH COUNTY... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THE COMBINATION OF LIGHT EASTERLY WINDS AND LOW TIDE THIS AFTERNOON WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY, MAINLY EXPECTED IN THE AFTERNOON AND EARLY EVENING ACROSS THE INTERIOR PORTIONS OF SOUTH FLORIDA. THE MAIN THREAT WILL BE LIGHTNING STRIKES AND GUSTY WINDS TO 40 MPH. WIND: AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE ACROSS THE INTERIOR AND ACROSS PALM BEACH COUNTY. THE MAIN THREAT IS STRONG GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE ATLANTIC BEACHES OF SOUTH FLORIDA SUNDAY INTO THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.